AMS eContent Search Results
Matches for: msc=(37C85) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Nhan-Phu Chung and Keonhee Lee. Topological stability and pseudo-orbit tracing property of group actions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Piotr W. Nowak and Damian Sawicki. Warped cones and spectral gaps. Proc. Amer. Math. Soc. 145 (2017) 817-823.
Abstract, references, and article information   
View Article: PDF

[3] Richard Miles. A natural boundary for the dynamical zeta function for commuting group automorphisms. Proc. Amer. Math. Soc. 143 (2015) 2927-2933.
Abstract, references, and article information   
View Article: PDF

[4] Johannes Jaerisch. Group-extended Markov systems, amenability, and the Perron-Frobenius operator. Proc. Amer. Math. Soc. 143 (2015) 289-300.
Abstract, references, and article information   
View Article: PDF

[5] Kiran Parkhe. Smooth gluing of group actions and applications. Proc. Amer. Math. Soc. 143 (2015) 203-212.
Abstract, references, and article information   
View Article: PDF

[6] Carlos Biasi and Carlos Maquera. A note on open 3-manifolds supporting foliations by planes. Proc. Amer. Math. Soc. 140 (2012) 961-969. MR 2869080.
Abstract, references, and article information   
View Article: PDF

[7] R. Feres and A. Zeghib. Leafwise holomorphic functions. Proc. Amer. Math. Soc. 131 (2003) 1717-1725. MR 1955258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1